# SDR MWEA95208

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45727
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H164
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, AFTER GEAR RETRACTION, AND DURING CLIMB CHECK LIST, RIGHT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO MKE.  MAINTENANCE WAS UNABLE TO DUPLICATE PROBLEM.  REMOVED AND REPLACED RIGHT MAIN GEAR UPLATCH SWITCH AS A PRECAUTIONARY.  PERFORMED GEAR SWING IAW DOUGLAS MM.  ALL FUNCTIONS NORMAL.
